Ask an expert
Question

23 Oct 2006

my boy has spots after injection
Good day my son went for his innoculations about 3 weeks ago and he was fine. he had his mmr and chicken pox at the same time. 10 days later he started geting a rash. i left it thinking it is the reaction he is getting. it then looked like blisters so i took him to the GP and he gave me cream. on the affected areas it has faded a bit but he is now getting new spots. IT JUST WONT STOP is there anything that you could proscribe that will take it AWAY... these spots dont bother him so i dont think it irratated him ( being itchy ) what could i use.
Answer 349 views
Expert
childhood diseases
paediatrician

01 Jan 0001

This is very unusual. The rash could be due to the immunisations, but this is not the usual pattern. I would be happier if you would have your child seen by a paediatrician and a clear diagnosis made.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.